# SDR C77A20160713001

- Difficulty date: July 13, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N628CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000233
- Aircraft time: 22,639 hours, 12,933 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17091883005
- Condition: Damaged
- Location: Frames 85-86
- Part time: 22,639 hours, 12,933 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK, INSPECTION FOUND THE AFT FUSELAGE LT LOWER SKIN PANEL TO HAVE A PROTRUDING DENT AND CRACK DAMAGE CAUSED BY IMPACT DAMAGE FROM A DOOR RIG BALANCE WEIGHT.  THE DAMAGE IS LOCATED BETWEEN FRAMES 85 & 86 AND STRINGERS 25-26L.   MAJOR REPAIR.
